# SDR DHL2002803506

- Difficulty date: September 24, 2002
- Submitted: October 19, 2002
- Operation: Air carrier
- Aircraft: N803DH
- Make and model: Doug DC-8-73
- Aircraft serial: 46123
- System (JASC): 5700 · Wing Structure
- Part: Pan
- Part number: 5769859164
- Part serial: NSN
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H WING L/E ZEE PAN UPPER PART CRACKED 2 IN AT STA XFS 245.000.REMOVED ZEE PAN PER SRM 51-1-21 PG 1.CLEANED TREATED AND PRIMED  AREA PER SRM 51-1-8B.INSTALLED NEW ZEE PAN PER SRM 51-1-21 PG 2,51-3-0 PG 1
